# SDR CALA2023090402678

- Difficulty date: August 31, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 78,387 hours, 28,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 144A592541
- Condition: Corroded
- Location: Sta 706-716
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-3568 MAIN CABIN, CREASE BEAM SHEAR WEB HAS CORROSION ON UPPER AND LOWER SURFACES FROM STA 706-716 LBL 68 REF HAECO GSO NR 9288658 REMOVED AND REPLACED SHEAR WEB AT STA 706-716 LBL68 PER B737-700 SRM 51-40-02 AND BDWG 144A5920 REV A.  HAECO GSO MECH V901143 I NSP QC194.
